| Model Number |
SUTURELASSO, 45 DEGREE, CURVE LEFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during bankart surgery the wires did rip off.The devices broke before it was inserted into the patient¿s body.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-4068-45l (no batch identifier present) was received for investigation.Visual inspection identified that the nitinol had split at what appeared to be the shrink tube component.No damage was noted to the suturelasso itself.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.